MAUDE Adverse Event Report: ABBOTT UNIFY ASSURA DDQP+; IMPLANTABLE CARDIOVERTER DEFIBRILLATOR

ABBOTT UNIFY ASSURA DDQP+; IMPLANTABLE CARDIOVERTER DEFIBRILLATOR
Model Number CD3261-40Q
Medical Device Problem Code Inappropriate or Unexpected Reset (2959)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/28/2021
Type of Reportable Event Malfunction
Event or Problem Description
Prior to an device replacement due to normal elective replacement indicator (eri), the device was interrogated and was observed to be in backup mode.The event was resolved by explanting and replacing the device due to normal eri.The patient was stable.
 
Additional Manufacturer Narrative
The reported event of backup operation was confirmed.Analysis of device image found the device went into backup mode due to memory corruption.After the device was restored from backup mode, functional testing was performed and the device was found to be normal.The backup operation could not be reproduced.The cause of the reported event could not be determined.

Brand Name
UNIFY ASSURA DDQP+
Common Device Name
IMPLANTABLE CARDIOVERTER DEFIBRILLATOR
Manufacturer (Section D)
ABBOTT
15900 valley view court
sylmar CA 91342
Manufacturer (Section G)
ABBOTT
15900 valley view court
sylmar CA 91342
Manufacturer Contact
sonali arangil
15900 valley view court
sylmar, CA 91342
MDR Report Key12577571
Report Number2017865-2021-32562
Device Sequence Number11670718
Product Code NIK
UDI-Device Identifier05414734507011
UDI-Public05414734507011
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
P030054
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2013
Device Explanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 12/21/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/31/2014
Device Model NumberCD3261-40Q
Device Catalogue NumberEX1151
Device Lot Number4030198
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/15/2021
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/28/2021
Supplement Date Received by Manufacturer12/17/2021
Initial Report FDA Received Date10/05/2021
Supplement Report FDA Received Date12/21/2021
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured04/09/2013
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown